# SDR DALA2023090507235

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CORROSION ON UPPER/LWR SURFACES OF LH SIDE PANELS (2 LOCATIONS). AREA #1: BTW STA 1410 TO STA 1530; AREA #2: BTW STA 1530 TO STA 1560 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00133: CORROSION ON LH SIDE PANEL BTW STA 1410 TO STA 1530 WAS REMOVED, THEREFORE AREA IT'S OUT OF LIMITS; ON SECTION BTW STA 1390 TO 1470 AND STA 1505 TO 1530. LH SIDE PANEL BTW ON SECTION BTW STA 1390 TO 1470 AND STA 1505 TO 1530 WAS REPAIRED PER B757-200 SRM 53-00-53. LH SIDE PANEL BTW STA 1530 TO STA 1560 WAS ATTENDED WITH NRC 00597. (2948477)
